# SDR SWAA020450

- Difficulty date: February 27, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 30,373 hours, 27,705 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: BACB28AM07
- Condition: Worn
- Location: Lt/Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, SWA SI 11111-55, BOTH LT AND RT ELEVATOR TAB FWD LOWER HANGER BUSHINGS WORN.  REMOVED AND REPLACED TAB BUSHINGS PER MM.
